# SDR ASOA201101073

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,375 hours, 12,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED NR 3 EXTERIOR EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD IAW AMM 33-51-00.  RELAMPED NR 3 EXTERIOR EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD IAW AMM 33-51-00. (CLOSED)
